# SDR QXEA0200154

- Difficulty date: February 8, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 402 hours, 339 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOI - GALLEY/EMERGENCY DOOR DIFFICULT TO OPEN AND CLOSE.  FLIGHT ATTENDANT NOT ABLE TO MOVE IT.  MAINTENANCE CLEANED AND LUBED.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
